# SDR ABXA040096

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 87,746 hours, 27,650 cycles
- System (JASC): 2760 · Drag Control System
- Part: Crank Assy
- Part number: 3644322507
- Condition: Broken
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EXTEND LIGHT STAYED ON AFTER RETRACTION.  NORMAL SPOILER HYDRAULIC PRESSURE INDICATION.  MAINTENANCE FOUND RIGHT WING INBOARD TWO SPOILER DRIVE ARMS THAT ATTACH TO SPOILER CABLES BROKEN.  REPLACED REAR SPAR ACTUATOR CRANK ASSEMBLIES ON INBOARD SPOILER PANEL FOR THE RIGHT WING IAW DC-8 MM 27-61-01-2.  AFTER REPLACEMENT OF RIGHT HAND INBOARD SPOILER CRANKS, SPOILER DEPLOYED SWITCH INSTALLED IN CORRECT POSITION.  OPS CHECKED GOOD IAW DC-8 MM CHAPTER 27-63-01-02-0001, PARA 3A.
